# SDR NI6R201712010047

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N443NA
- Make and model: Lkheed P2V7
- Aircraft serial: 145906
- Aircraft time: 11,640 hours, 5,473 cycles
- Engine: Wright R335034
- Engine time: 3,779 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R335032WA
- Condition: Vibration
- Location: Nr 1
- Part time: 3,779 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, THE CREW EXPERIENCED BANGING, VIBRATIONS, AND A LOW OIL PRESSURE LIGHT ON NR 1 RADIAL ENGINE.  THE CREW FOLLOWED EMERGENCY PROCEDURES, SHUT DOWN THE ENGINE, DECLARED AN IFE, DIVERTED TO THE NEAREST SUITABLE AIRPORT, AND PERFORMED AN UNEVENTFUL LANDING.
